Author = S. Moradi
Number of Articles: 3
1. Common fixed point theorems for maps under a new contractive condition

Volume 4, Issue 2, Winter and Spring 2013, Pages 15-25

S. Moradi; E. A. Audeganib; D. Alimohammadi


2. On the maximal ideal space of extended polynomial and rational uniform algebras

Volume 3, Issue 2, Winter and Spring 2012, Pages 1-12

S. Moradi; T. G. Honary; D. Alimohammadi


3. Common fixed point of generalized ($\psi$-$\varphi$)-weak contraction mappings

Volume 3, Issue 1, Winter and Spring 2012, Pages 24-30

S. Moradi; E. Analoei